Abelian groups whose endomorphism ring is linearly compact
Rendiconti del Seminario Matematico della Università di Padova, Tome 53 (1975) , pp. 315-325.
@article{RSMUP_1975__53__315_0,
     author = {Salce, Luigi and Menegazzo, Federico},
     title = {Abelian groups whose endomorphism ring is linearly compact},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {315--325},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {53},
     year = {1975},
     zbl = {0364.20061},
     mrnumber = {412303},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1975__53__315_0/}
}
Salce, Luigi; Menegazzo, Federico. Abelian groups whose endomorphism ring is linearly compact. Rendiconti del Seminario Matematico della Università di Padova, Tome 53 (1975) , pp. 315-325. http://archive.numdam.org/item/RSMUP_1975__53__315_0/

[B] N. Bourbaki, Eléments de mathématique, Algèbre Commutative, Chap. III-IV, Hermann, Paris (1971). | MR 2272929 | Zbl 1101.13300

[F 1] L. Fuchs, Infinite Abelian Groups, vol. II, Academic Press (1973). | MR 349869 | Zbl 0257.20035

[F 2] L. Fuchs, Recent results and problems in abelian groups. Topics in abelian groups, Chicago (1963).

[K] I. Kaplanski, Infinite Abelian Groups, Ann Arbour (1969). | Zbl 0194.04402

[L 1] W. Liebert, Endomorphism rings of abelian p-groups. Études sur les groupes abéliens, Paris (1968), pp. 239-258. | MR 242946 | Zbl 0185.06201

[L 2] W. Liebert, Endomorphism rings of reduced torsion-free modules over complete discrete valuation rings, T.A.M.S., 169 (1972), pp. 347-363. | MR 306268 | Zbl 0282.16016

[M] A. Mader, The fully invariant subgroups of reduced algebraically compact groups, Publ. Math. Debrecen, 17 (1970), pp. 299-306. | MR 302786 | Zbl 0232.20110